MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK NEUROFORM ATLAS 4.0MM X 21MM NO TIP- PMA; INTRACRANIAL COIL-ASSIST STENT

STRYKER NEUROVASCULAR CORK NEUROFORM ATLAS 4.0MM X 21MM NO TIP- PMA; INTRACRANIAL COIL-ASSIST STENT
Catalog Number M003UZAS40210
Medical Device Problem Code Difficult or Delayed Activation (2577)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
The subject stent was returned for analysis and the device investigation revealed stent partial deployment.The subject device was replaced, and the procedure was completed successfully.No clinical consequences were reported to the patient due to this event.
 
Additional Manufacturer Narrative
Due to the automated manufacturing execution system (mes) there are controls in the manufacturing process to ensure the product met specifications upon release.During visual inspection the stent was received partially deployed from the distal end of the microcatheter.The stent delivery wire (sdw) was returned, the introducer sheath was not returned.The microcatheter was noted to be intact.The device was unable to be flushed.The stent was able to be deployed by advancing the sdw.Dried blood was present on the stent.Once dissolved, the stent deployed fully.The stent was deformed at the distal end.All 3 marker bands were present on both ends of the stent.The sdw was kinked/bent at the distal end.Dried contrast was present at the proximal end of the proximal bumper.During functional inspection the stent was able to be deployed by advancing the sdw.The reported event stent failed/unable to deploy was not replicated.However, the analysis results are consistent with the reported event.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.It was reported that when the microcatheter was pulled back to expose the stent over the aneurysm, the sent could not be deployed out of the microcatheter and no additional information was provided by the customer.During analysis, the stent was received partially deployed from the distal end of the microcatheter.The stent was able to be deployed by advancing the sdw.Dried blood was present on the stent.Once dissolved, the stent deployed fully.The stent was deformed at the distal end.The sdw was kinked/bent at the distal end.Dried contrast was present at the proximal end of the proximal bumper.In the case of this complaint, it is likely that the stent was transferred from the sheath into the microcatheter, and the stent was advanced to the distal end of the microcatheter without any issues (resistance or friction) reported.Therefore, it is highly likely that the deployment issue occurred as a result of some unknown procedural factor(s) and/or the target vessel tortuosity.Additionally, it is probable that continuous saline flush was not maintained, which may have caused increased friction within the microcatheter lumen, potentially interfering with stent expansion and deployment at the distal tip.The reported event stent failed/unable to deploy as well as the analyzed event stent partial deployment, stent deformed and sdw kinked/bent will be assigned as procedural factors as this complaint appears to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural and/or anatomical factors during use.

Brand Name
NEUROFORM ATLAS 4.0MM X 21MM NO TIP- PMA
Common Device Name
INTRACRANIAL COIL-ASSIST STENT
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key24200460
Report Number3008881809-2026-00051
Device Sequence Number5495285
Product Code QCA
UDI-Device Identifier07613327382174
UDI-Public(01)07613327382174(17)300412(10)25574280
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P180031
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM003UZAS40210
Device Lot Number25574280
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/21/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/07/2026
Initial Report FDA Received Date01/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EXCELSIOR SL-10 MICROCATHETER (STRYKER)
Patient SexUnknown